Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/7397
Title: Exotic smoothness on spacetime new developments
Authors: Sładkowski, Jan
Keywords: geometria riemannowska; metody matematyczne w fizyce; czasoprzestrzeń; Ogólna teoria względności; grawitacja
Issue Date: 1999
Citation: Acta Physica Polonica B, Vol. 30, no. 11 (1999), s. 3485-3490
Abstract: I discuss recent development in investigation of physical consequences of exotic differential structures on manifolds. I show, following T. Asselmayer, that corrections to the curvature after the change of differential structure produce a source like term in the Einstein equations. Then I give examples of topologically trivial spaces on which exotic differential structures act as a source of gravitational force even in the absence of matter.
URI: http://hdl.handle.net/20.500.12128/7397
ISSN: 0587-4254
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Sladkowski_Exotic_smoothness_on_spacetime_new.pdf262,74 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons